Discussions By Condition: I cannot get a diagnosis.

Cloudy Vision

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • October 15, 2010
  • 00:06 PM

What can I do about cloudy vision in one eye caused by the excesive ues of ED meds like viagra? Its diffacult to see and im not seeing my eye dr until Tuesday.Help.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?